MAUDE Adverse Event Report: CARDIAC SCIENCE CORPORATION POWERHEART G5 AED SEMI-AUTOMATIC; AUTOMATED EXTERNAL DEFIBRILLATOR (AED)

CARDIAC SCIENCE CORPORATION POWERHEART G5 AED SEMI-AUTOMATIC; AUTOMATED EXTERNAL DEFIBRILLATOR (AED)
Model Number G5S
Medical Device Problem Codes Failure to Deliver Shock/Stimulation (1133); Incorrect Interpretation of Signal (1543)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 12/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer downloaded the rescue data file from the aed and sent the file and additional information about the rescue to cardiac science.The data is currently being reviewed.
 
Event or Problem Description
The fire fighter crew was the first on the scene of a cardiac arrest and attached their cardiac science aed to the patient.The aed analyzed the patient's rhythm and determined no shock was required.The paramedics arrived on the scene at approximately the same time as when cpr was started.The paramedics attached their pads to the patient and using their equipment immediately determined the patient was in vf and shocked the patient.The customer is questioning why the cardiac science aed did not advise a shock.Patient outcome is unknown.
 
Additional Manufacturer Narrative
Medical and technical reviews of the rescue data downloaded from the aed determined the aed had categorized the patient's vf rhythm as nonshockable due to high amplitude noise at the beginning of the first rhythm analysis period.No additional rhythm analyses were performed with the aed because the paramedics arrived on the scene and attached their defibrillator before a second analysis period could be performed.The aed was received at cardiac science and evaluated.The aed operated as designed and the reported problem could not be reproduced.No problems with the aed were found.The aed was serviced and returned to the customer.
 
Event or Problem Description

Brand Name
POWERHEART G5 AED SEMI-AUTOMATIC
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR (AED)
Manufacturer (Section D)
CARDIAC SCIENCE CORPORATION
500 burdick parkway
deerfield WI 53531 9692
MDR Report Key8172039
Report Number2112020-2018-00027
Device Sequence Number1459052
Product Code MKJ
UDI-Device Identifier00812394021260
UDI-Public00812394021260
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P160033
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberG5S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2019
Initial Date Received by Manufacturer 12/06/2018
Supplement Date Received by Manufacturer12/06/2018
Initial Report FDA Received Date12/17/2018
Supplement Report FDA Received Date05/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;